# SDR CA971106003

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: EP160B01BXXC0360
- Condition: Swollen
- Location: Fuel Pump Swage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) EIGHT INCH HOSE RECEIVED FROM MANUFACTURER NEW.  FLOW TEST FOUND TO HAVE RESTRICTIONS CAUSING A FAN PATTERN IN THE FLOW.
